MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR, INC. KIT, TRIAGE, CARDIAC TNI; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

QUIDEL CARDIOVASCULAR, INC. KIT, TRIAGE, CARDIAC TNI; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number 97021HS
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated during in-house testing with retains of device lot w633649rba.No issues with analyte recovery were observed.Manufacturing batch records for the lot were reviewed, lot met release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
 
Event or Problem Description
Customer reported that a discordant troponini (tni) result was obtained with a patient sample on the triage system.Patient presented to the er with chest pain.Patient sample tested on triage yielded <0.05 for tni and the lab resulted a few minutes later with 0.11ng/ml.Lab result was on the beckman analyzer, cut-off 0.04ng/ml.Triage cut-off is 0.05ng/ml.Patient's ekg was abnormal, with lateral st/t wave, indicating ischemia.Customers lab med director reviewed the chart for the patient, stated the event was complicated because the patient was in an accident and the troponin elevation could be heart contusion.No further information provided.

Brand Name
KIT, TRIAGE, CARDIAC TNI
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR, INC.
9975 summers ridge road
san diego CA 92121
MDR Report Key7617508
Report Number3013982035-2018-00017
Device Sequence Number1590248
Product Code MMI
UDI-Device Identifier00899722002788
UDI-Public(01)00899722002788(10)W63649RBA(17)180803(11)171120
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2018
Device Model Number97021HS
Device Lot NumberW63649RBA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2018
Initial Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1